# SDR ASAA2023031242539

- Difficulty date: March 12, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION FLOOR SUPPORT HAS NUMEMEROUS PLACES WITH CORROSION (MARKED IN RED). GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO R/H TRANSITION PANEL; ORIGINAL THICKNESS: .040, REMOVED: .007, REMAINING: 0.33 & FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-1A-2-4.2.D. REPAIRED TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5.
